# SDR AALA202502074808

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N882BL
- Make and model: Boeing 787-8
- Aircraft serial: 66002
- Aircraft time: 7,650 hours, 997 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, UPON GEAR RETRACTED GEAR DISAGREE AND GEAR DOOR EICAS MESSAGE. NOSE GEAR UP /MAIN DOWN. LEFT GEAR IN UP POSITIONPER CHECK LIST. AIRCRAFT RETURNED TO FIELD AS A PRECATUION LANDED WITHOUT INCIDENT. MAINTENANCE ACCOMPLISHED FIM 32-30-F1-05A-421A-A. THERE'S NO EICAS MSG AND MNT MSG ACTIVE. GOOD FOR SERVICE.
